MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY AFOCUS LL DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY AFOCUS LL DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81594
Medical Device Problem Codes Material Frayed (1262); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, the catheter became stuck in the sl1 sheath.The catheter was carefully removed, but was fractured with exposed wires.The catheter was exchanged to continue the procedure with no consequence to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3 one decapolar, spiral loop, inquiry afocusii diagnostic catheter was received for evaluation.Visual inspection revealed the distal tip was noted to be fractured and detached exposing the conductor wires.Electrodes 2-3 were also noted to be displaced.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured and detached distal tip and displaced electrodes are consistent with damage during use.

Brand Name
INQUIRY AFOCUS LL DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key12211442
Report Number2030404-2021-00046
Device Sequence Number6107778
Product Code DRF
UDI-Device Identifier05414734305006
UDI-Public05414734305006
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model NumberIBI-81594
Device Catalogue NumberIBI-81594
Device Lot Number7764435
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1